# SDR YENA20160203098

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 10,841 hours, 6,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION FRAME 14, RBL 13.5-13.75"; REPAIR FLOORBEAM IAW E16-064-01.
